Items where Author is "Jäger, G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Jäger, G. (2006) Lattice-valued continuous convergence is induced by a lattice-valued uniform convergence structure. Fuzzy Sets and Systems, 157 (20). pp. 2715-2724. ISSN 0165-0114

Jäger, G. (2008) Lattice-valued convergence spaces and regularity. Fuzzy Sets and Systems, 159 (19). pp. 2488-2502. ISSN 0165-0114

Jäger, G. (2007) Pretopological and topological lattice-valued convergence spaces. Fuzzy Sets and Systems, 158 (4). pp. 424-435. ISSN 0165-0114

Craig, A.P.K. and Jäger, G. (2009) A common framework for lattice-valued uniform spaces and probabilistic uniform limit spaces. Fuzzy Sets and Systems, 160 (9). pp. 1177-1203. ISSN 0165-0114

Jäger, G. (2010) Compactification of lattice-valued convergence spaces. Fuzzy Sets and Systems, 161 (7). pp. 1002-1010. ISSN 0165-0114

This list was generated on Thu Apr 24 09:20:41 2014 SAST.